Optimal Policies for a Multi-Echelon Inventory Problem
(This article originally appeared in Management Science, July 1960, Volume 6, Number 4, pp. 475--490, published by The Institute of Management Sciences.)
Volume (Year): 50 (2004)
Issue (Month): 12_supplement (December)
|Contact details of provider:|| Postal: 7240 Parkway Drive, Suite 300, Hanover, MD 21076 USA|
Web page: http://www.informs.org/
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:inm:ormnsc:v:50:y:2004:i:12_supplement:p:1782-1790. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Mirko Janc)
If references are entirely missing, you can add them using this form.